# SDR DLM90041056

- Difficulty date: November 23, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 23,614 hours, 12,364 cycles
- Engine: Iae V2528D5
- Engine time: 14,977 hours, 7,802 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Electrical Sys
- Part number: 1B1893
- Part serial: 036E0164
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

LEFT ELEC SYSTEM FAILED EN ROUTE.  REPLACED LEFT ECU.
